RUS  ENG
Full version
JOURNALS // Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika // Archive

Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1982 Number 3, Pages 47–52 (Mi vmumm4236)

This article is cited in 3 papers

Mathematics

Negligible sets and differentiable measures in Banach spaces

V. I. Bogachev


Abstract: We introduce the notion of a negligible set in a separable Banach space and then prove that every Gaussian null set is negligible. From this and an analogous theorem of R. Phelps (Pacif. J. Math., 1978, 77, № 2, 523–531; MR 80m: 46040) we deduce that a locally Lipschitz map from a separable Banach space into a Banach space with the Radon–Nikodym property is Gateaux differentiable outside the negligible set. A criterion of differentiability of a measure along a direction is given.

UDC: 519.53

Received: 23.06.1981



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025